A 22-year-old female asked:
Disclaimer

is there a connection between heart palpitations and the menstrual cycle? can heart palp be caused by dmae, ginseng, and green coffee bean supplements?

1 doctor answer
Dr. Mark Landers
30 years experience Cardiac Electrophysiology
Palpitations: Yes, there is an association with a women's menstrual cycle and palpitations and when a women is peri-menopausal. I have seen it quite frequently. The medications you are on as well as the supplements can all increase palpitations. These can be pac's, pvc's, increased awareness of normal rhythm, and even svt.
Answered on Dec 29, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Infrequent: High doses of creatine, especially combined with caffeine and possibly alcohol, has been thought to potentially cause palpitations or disturbances in ... Read More
A 20-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
It sounds like you: could have a form of autonomic dysfunction. In general increasing the salt intake in your diet and maintaining good hydration is sufficient to resolve ... Read More
A 33-year-old male asked:
Dr. Steven Griggs
38 years experience Clinical Psychology
Sounds like a: potential panic attack. The last thing you want is caffeine--in any form. Try talking to a shrink, and incorporating healthy grounding and soothin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month